# SDR ASOA2015081513678

- Difficulty date: August 15, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 19,515 hours, 12,524 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR IS CORRODED UNDER PANEL 832AL, NUTPLATES.  REMOVED OLD SKIN, LOCATED, DRILLED, INSTALLED NEW INNER SKIN IAW SRM 51-42-06-001-001, 51-42-13-001-001 & DWG 601R318024 & 601R31-702.
